BROWSE

Related Scientist

Researcher

이경석
기하학 수리물리 연구단
more info

Exceptional collections on some fake quadrics

Cited 0 time in webofscience Cited 0 time in scopus
147 Viewed 50 Downloaded
Title
Exceptional collections on some fake quadrics
Author(s)
KYOUNG-SEOG LEE; TIMOFEY SHABALIN
Publication Date
2018-06
Journal
Proceedings of the American Mathematical Society, v.146, no.6, pp.2299 - 2313
Publisher
American Mathematical Society
Abstract
We construct exceptional collections of maximal length on four families of surfaces of general type with pg = q = 0 which are isogenous to a product of curves. From these constructions we obtain new examples of quasiphantom categories as their orthogonal complements. © 2018 Amerian Mathematial Soiety
URI
https://pr.ibs.re.kr/handle/8788114/4498
ISSN
0002-9939
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_KSL_Exceptional collections on some fake quadrics.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse